MAUDE Adverse Event Report: TYBER MEDICAL 7.5MM TI CANN SCREW + FT - 85MM; CANNULATED COMPRESSION HEADED SCREW

TYBER MEDICAL 7.5MM TI CANN SCREW + FT - 85MM; CANNULATED COMPRESSION HEADED SCREW
Model Number 04.355.885
Medical Device Problem Codes Material Separation (1562); Compatibility Problem (2960); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date, there was hardware removal occurred.The cannulated screws were removed because they broke and patient was revised to a hemiarthroplasty.Hardware removal.Cannulated screws removed because they broke and patient was revised to a hemiarthroplasty.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown.Did the patient require revision surgery or hardware removal? yes.Was device explanted? false.Did patient require revision surgery? false.Patient status, outcome , consequences.Was other medical intervention (e.G.X-rays.Additional procedures, prescriptions, otc, revision) required: unknown.

Brand Name
7.5MM TI CANN SCREW + FT - 85MM
Common Device Name
CANNULATED COMPRESSION HEADED SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
8667610933
MDR Report Key18970182
Report Number3012966183-2024-00006
Device Sequence Number6639306
Product Code HWC
UDI-Device Identifier00810040681196
UDI-Public00810040681196
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K192975
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number04.355.885
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown